# SDR DALA2017102207762

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Bent
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1360, STRINGERS 23 - 26R  SIDEWALL SUPPORT ANGLE BENT AT THE LOWER END.  THE SIDEWALL SUPPORT  REMOVED AND REPLACED IAW SRM 51-40-02, PAGE 4, PAR 7, AND DWG 453N1230, REV D.
